Jump to content
CrazyBoards.org

Recommended Posts

I can't sit still and do things.  I just feel weird.  I can't explain it properly.  It's awful.  I also have a lump in my throat, from anxiety I guess, although I feel more restless than anxious.  All I want is to be able to sit down and watch a tv show without bouncing up and down and kicking my legs, I go to bed to try to get some relief then I get up five minutes later.  Does anyone else feel like this?

Link to comment
Share on other sites

1 hour ago, eee123 said:

Thanks confused, I wondered if it might be a side effect of meds, I'm on rexulti and prozac but I felt like this beforehand when I was just on latuda.

It gets worse in the afternoons.

 

Latuda gave me major league akathisia. 

Haven't tried rexulti yet, but it sounds like you are experiencing akathisia.

How long after you take rexulti do you experience this? 

You could call your doc and ask about propanol or cogentin. 

Hope you can fix this problem.  That feeling is one of the worst things that I have ever experienced. 

Edited by gb84
Link to comment
Share on other sites

23 hours ago, gb84 said:

Latuda gave me major league akathisia. 

Haven't tried rexulti yet, but it sounds like you are experiencing akathisia.

How long after you take rexulti do you experience this? 

You could call your doc and ask about propanol or cogentin. 

Hope you can fix this problem.  That feeling is one of the worst things that I have ever experienced. 

Well I experience it in the afternoons maybe an hour or two after I take the rexulti usually.  Will ask my doc about one of those two drugs at my next appointment.  In the meantime I've stopped taking any meds.  It really is the worst feeling like you said.

Link to comment
Share on other sites

56 minutes ago, Gatorgirl said:

I feel like that too!! I take Rexulti also. I think it’s the culprit. I lowered the dosage on my own because my pnurse refuses to lower it. I have some leftover lower dose pills from when I first got on it and then I’ll be cutting 3 mg pills in half. I want to try propranolol. But my pnurse won’t prescribe anything without having an appt and I don’t see them until next month. 

I am taking 6mg of rexulti which I understand is quite high a 2mg tab in the morning and 4mg in the afternoon (when I start to feel worse).  I also understand prozac can cause this so I've quit that too as it doesn't seem to be doing much for me anyway.  I hope I don't get any withdrawal from the rexulti but it can't be much worse than how I was feeling.  My first day of no meds and I am still feeling OK.

Link to comment
Share on other sites

On 11/16/2018 at 9:15 PM, eee123 said:

I can't sit still and do things.  I just feel weird.  I can't explain it properly.  It's awful.  I also have a lump in my throat, from anxiety I guess, although I feel more restless than anxious.  All I want is to be able to sit down and watch a tv show without bouncing up and down and kicking my legs, I go to bed to try to get some relief then I get up five minutes later.  Does anyone else feel like this?

It is called akathisia, call your doc, there are treatments for it that can make it go away.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...